# SDR 0400483230

- Difficulty date: March 23, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 37,758 hours, 16,735 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Part number: BHC106004
- Condition: Leaking
- Location: Ptu Manifold
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

JUST PRIOR TO APPROACH, RECEIVED ECAM MESSAGE 'HYD Y RSVR LO LVL'. FOLLOWED COM AND LANDED UNEVENTFULLY. ECAM INDICATED NEAR TOTAL LOSS OF FLUID. FOUND PRIORITY VALVE AT PTU MANIFOLD LEAKING. REPLACED PRIORITY VALVE AND SERVICED YELLOW HYDRAULIC RESERVOIR. LEAK AND FUNCTIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
